# SDR 97ZZZX940

- Difficulty date: December 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N346AL
- Make and model: Bell 206L-3
- Aircraft serial: 51378
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 206032308103
- Condition: Cracked
- Location: Fs 231.48
- Part time: 7,821 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT MAJOR INSPECTION FOUND CRACK AT BOLT ATTACH ON FRAME P/N 206-032-308-103.  SUBMITTER STATED T.B. 206L-94-169 WAS ISSUED TO REDUCE CRACKING OF FRAME P/N 206-032-308-103.  THIS IS NOT ADEQUATE.
